Journal of Data Analysis and Information Processing

Journal of Data Analysis and Information Processing

ISSN Print: 2327-7211
ISSN Online: 2327-7203
www.scirp.org/journal/jdaip
E-mail: jdaip@scirp.org
"The Average Errors for Linear Combinations of Bernstein Operators on the Wiener Space*"
written by Yanjie Jiang, Ziqing Zhang,
published by Journal of Data Analysis and Information Processing, Vol.1 No.4, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] The average errors for linear combinations of Bernstein–Kantorovich operators on the Wiener space
International Journal of Wavelets, Multiresolution and Information Processing, 2014., 2014
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top